10.1002/(sici)1096-9853(199702)21:2<91::aid-nag860>3.0.co;2-l
Doi:
10.1002/(sici)1096-9853(199702)21:2<91::aid-nag860>3.0.co;2-l
Title:
TWO-PHASE OIL MIGRATION IN COMPACTING SEDIMENTARY BASINS MODELLED BY THE FINITE ELEMENT METHOD
Author: Wangen, Magnus
Year: 1997
Month: 02
Volume: 21
Issue: 2
First_page: 91
Last_page: 120
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 579fef8c5332359e38fe93be376ab670
Filesize: 636402
Timeadded: 2014-08-31 21:30:16
Journalid: 9917
Original Link: https://www.wenrao.com/i/38YneGjedsiH6voWR
相关文献
用户也喜欢